Revista de la
Unión Matemática Argentina
The convex and weak convex domination number of convex polytopes
Zoran Lj. Maksimović, Aleksandar Lj. Savić, and Milena S. Bogdanović
Volume 63, no. 1 (2022), pp. 51–68

Download PDF


This paper is devoted to solving the weakly convex dominating set problem and the convex dominating set problem for some classes of planar graphs—convex polytopes. We consider all classes of convex polytopes known from the literature and present exact values of weakly convex and convex domination number for all classes, namely $A_n$, $B_n$, $C_n$, $D_n$, $E_n$, $R_n$, $R''_n$, $Q_n$, $S_n$, $S''_n$, $T_n$, $T''_n$ and $U_n$. When $n$ is up to 26, the values are confirmed by using the exact method, while for greater values of $n$ theoretical proofs are given.